1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2020 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Needle

Discussion in 'Ask A Question' started by Saeeda, Mar 27, 2018.

  1. Saeeda

    Saeeda Type 1 · Well-Known Member

    Messages:
    112
    Likes Received:
    13
    Trophy Points:
    78
    Does anybody have a problem of bleeding after injecting insulin? When removing the needle? I try and move the needle around each time I inject but it still happens alot of times
     
  2. Blue_Star

    Blue_Star Type 1 · Member

    Messages:
    20
    Likes Received:
    29
    Trophy Points:
    33
    Yes it happens to me alot of the times. A bit of blood coming out after each injection everyday at least once. Don't really know the reason i guess it could be because of veins getting in the way of injection site. Just take alcohol or cotton and press down hard on the bleeding it will stop in a minute or two.
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook